• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Diabetisource AC

Audience: Healthcare institutional administrators, healthcare professionals and consumers

[Posted 11/17/2005] FDA and Novartis Nutrition Corporation notified healthcare professionals of a recall of 2,712 bottles of an enteral feeding formula that was incorrectly labeled as Diabetisource AC 1.5 Liter bottles lot 2135L. The affected product was shipped nationwide and is only distributed to healthcare institutional facilities. The bottles contain sodium and calcium caseinate, components of milk. People with an allergy or severe sensitivity to milk may run the risk of a serious or life threatening allergic reaction if they consume this product. Healthcare professionals administering Diabetisource AC to patients who have an allergy or sensitivity to milk should immediately stop using this product.

[November 17, 2005 - Recall Notice - Novartis]